# SDR 01FDEA00775

- Difficulty date: August 27, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 36,319 hours, 25,368 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL SIDE PANEL WEB ABOVE LT FWD NLG DOOR CRACKED BS 234-236, WL 168. REMOVED AND REPLACED WEB PER SRM 51-20-1.
